# SDR DL757080780

- Difficulty date: May 27, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 66,148 hours, 29,787 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Part number: 311N373022
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE SIP MOD, S/B 757-54-0034 REV 1, THE DIAGONAL BRACE LOWER/FWD I/B LUG WAS INADVERTENTLY OVERSIZED TO 2.003" INSTEAD OF THE REQUIRED 2.000" MAXIMUM.  AN OVERSIZED BUSHING WAS INSTALLED.  AD 2003-18-05 APPLIES.
